# SDR FDEA202106171565

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA74299
- Part serial: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE AFT CARGO PANEL 187CF DELAMINATED P/N AGA7429-9 FABRICATED LOWER FUSELAGE AFT CARGO COMPARTMENT PANEL 187CF P/N AGA7429-9   REF FEDEX DRAWING SRZ-25-005 AND SRZ-25-011
